# SDR CALA2021070501029

- Difficulty date: July 4, 2021
- Submitted: July 5, 2021
- Operation: Air carrier
- Aircraft: N830UA
- Make and model: Airbus A319-131
- Aircraft serial: 1243
- Aircraft time: 65,996 hours, 28,485 cycles
- System (JASC): 7932 · Engine Oil Quantity
- Part: Transmitter
- Part number: 8JT309AAC1
- Condition: Faulted
- Location: Nr 2 Eng Oil Qty
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENG 2 OIL QUANTITY INDICATION INOP ON ENG ECAM SYSTE M PAGE. OIL PRESSURE AND TEMP NORMAL. - ENG 2 IN FLT OIL QUANTITY WENT TO 0. RETURNED TO NORMAL ON TAXI BACK T O GATE. ALL OTHR INDCNS NORMAL. REMOVED AND REPLACED OIL QUANTITY TRANSMITTER, LEAKED CHECKED GOOD REF. AMM 79-31-15-400-010-B. MFP NUMBER INSTALLED 8JT309AAC1 / PART INSTALLED SERIAL NUMBER 4501.
